# SDR JBXA000295

- Difficulty date: June 18, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N584
- Make and model: Cndair CL6002B19
- Aircraft serial: 9330
- Aircraft time: 4,486 hours, 3,934 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF 10,000 FT MSL R/T 14TH STAGE OVERHEAT WARNING CAME ON.  A/C RETURNED TO RDU.  REMOVED AND REPLACED RT SENSING ELEMENT A58WK IAW 36-21-04.  PERFORMED OPS CHECK.  NO FAULTS NOTED AT THIS TIME.
